# SDR SWIA201229986

- Difficulty date: March 6, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 25,404 hours, 20,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  INTERCOSTAL AT S13L BETWEEN FS 621- 625 CRACKED.  REPAIRED CRACK AT S13L BETWEEN FS 621- 625.
